Table of Contents
Journal of Applied Mathematics and Simulation
Volume 1, Issue 1, Pages 1-12
http://dx.doi.org/10.1155/S1048953388000012

Cycle times in a starlike network with state-dependent routing

Institut für Mathematische Stochastik, Universität Hamburg, Bundesstrasse 55, Hamburg 13 2000, Germany

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Hans Daduna, “Cycle times in a starlike network with state-dependent routing,” Journal of Applied Mathematics and Simulation, vol. 1, no. 1, pp. 1-12, 1987. https://doi.org/10.1155/S1048953388000012.